# SDR DALA2015033102620

- Difficulty date: March 27, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 81,575 hours, 11,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, CENTER LT & RT ROLLER TRAY AT STA 654+22, FOUND CORROSION,  CLEANED UP AND REPAIRED.
